Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why am i not getting periods after IUD removal ?

hello i got my iud removed a month ago and i started on birth control pills however when i was on the pills that i neded to start my period i have not i did take three pregnancy test and they all came out negative what i am too do
Asked On : Fri, 8 Oct 2010
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

HI Veronica.., since you were on the treatment with the OCPS, the effect of
it will be there for few weeks after which, the menstrual cycle will resume to normal..
kindly wait and see... only when the cycles are regular you can get conceived...
Hope I have answered your question..

Answered: Sun, 28 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
If you have started oral contraceptive since beginning of your period then you should get period after 3-4 days of finishing the tab.
There is no chance of having pregnancy if you had taken tab. regularly.
Consult gynaec and go for ultra sound.
Ok and bye,
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor